Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on some Tauberian theorems of Meyer-König, Tietz and Stieglitz


Author: D. Leviatan
Journal: Proc. Amer. Math. Soc. 29 (1971), 126-132
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1971-0276647-4
MathSciNet review: 0276647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem is proved which deduces from a Tauberian condition $ {T_1}$ for a summability method, Tauberian condition $ {T_2}$ for the summability method. Recent results of Meyer-König and Tietz and of Stieglitz are special cases.


References [Enhancements On Off] (What's this?)

  • [1] D. Leviatan, Some Tauberian theorems for quasi-Hausdorff transforms, Math. Z. 108 (1969), 213-222. MR 39 #7327. MR 0246021 (39:7327)
  • [2] W. Meyer-König and H. Tietz, On Tauberian conditions of type o, Bull. Amer. Math Soc. 73 (1967), 926-927. MR 35 #7036. MR 0216201 (35:7036)
  • [3] -, Über die Limitierungsumkehrsätze vom Typ o, Studia Math. 31 (1968), 205-216. MR 38 #3654. MR 0235345 (38:3654)
  • [4] -, Über Umkehrbedingungen in der Limiterungstheorie, Arch. Math. (Brno) 5 (1969), 177-186. MR 0284746 (44:1970)
  • [5] M. Stieglitz, Über ausgezeichnete Tauber-Matrizen, Arch. Math. (Brno) 5 (1969), 227-233. MR 0285834 (44:3051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0276647-4
Keywords: Tauberian conditions, summability methods
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society